# SDR DALA2022021100929

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 65,943 hours, 21,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS: 2L. CORRECTIVE ACTION: RESECURED 2L/2R EMERGENCY EXIT COVER DIFFUSER LENS CKS OK. (2115181)
